# SDR 95ZZZY0982

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N94LG
- Make and model: Snias AS350B2
- Aircraft serial: 2728
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 356H28
- Condition: Inoperative
- Location: Anti Coll
- Part time: 335 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT INOPERATIVE. REPLACED WITH NEW UNIT(S), CORRECTED PROBLEM.
